VanceAstro

Veteran Members
  • Content count

    131
  • Joined

  • Last visited


Community Reputation

9 Neutral

About VanceAstro

Profile Information

  • Gender Male

Recent Profile Visitors

3,144 profile views
  1. I was also thinking about SIBO, but I don't think that pale stools & fat malabsorbtion (and, in my case, also slightly elevated bilirubin) are the classic manifestations of SIBO. Such symptoms are usually connected with liver, galbladder or biliary tree disorder (biliary sludge?). But  when Isotretinoin is concerned,  you can't count anything out:  
  2.   I took one course of low dose (10mg) Isotretinoin and it has completely messed up my digestive system (I can't tolerate fat and fructose anymore). Symptoms started already few hours after swallowing the first capsule (very loud stomach noises - particularly at night and after lying down). Two weeks later I have noticed much brighter stools (common symptom of fat malabsorbtion). My liver enzymes were in the normal range during the whole treatment (apart from slightly elevated bilirubin). I have tried various supplements, probiotics, antibiotics, diet modifications etc. with miserable results. At this point, I am preety sure that Isotretinoin has induced some sort of allergic reaction to certain foods (i.e. fructose intolerance) via its immunomodulating properties. I am also considering small intestinal bacterial overgrowth because Isotretinoin can cause variations in the microbial floras of several sites of the body.  
  3. Anyone else is having problems with fat digestion after Accutane?